# SDR DXTA200808223236

- Difficulty date: August 22, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 6,196 hours, 3,640 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 200203074
- Condition: Seized
- Location: Ac Bay
- Part time: 3,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU RUN, AIRPLANE FILLED WITH SMOKE, THE SMOKE HAD A BURNING RUBBER SMELL. T/S TO CABIN ACM TURBINE BEING SEIZED. REMOVED FWD ACM IAW MM 21-51-00 8/22 REMOVED COALESCER SOCK FROM WATER SEPARATOR. ATTEMPTED TO CLEAN COALESCER SOCK SEVERAL TIMES BUT UNABLE TO REMOVED THE SMELL OF OIL. 8/22 OK TO INSTALL NEW COALESCER SOCK. INSTALLED NEW COALESCER SOCK IAW MM 12-10-01. 8/22 INSTALLED ACM IAW MM 21-51-00. OPS CHECK LEAK CHECK GOOD 8/23.
